# SDR EISA20010054

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827
- Condition: Corroded
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CORROSION UNDER NUT PLATE ON FLOOR ANGLE AT BS 1148 12 FT LEFT OF BL 0 UNDER FLOOR SIDE.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER AT BS 1148 LBL 12, ALODINED AND PRIMED IAW SRM 53-10-8 FIG 8, 51-10-2, 51-10-6, 53-10-1.
